# SDR CALA0400618

- Difficulty date: August 25, 2004
- Submitted: August 26, 2004
- Operation: Air carrier
- Aircraft: N17356
- Make and model: Boeing 7373T0
- Aircraft serial: 23942
- Aircraft time: 46,741 hours, 25,818 cycles
- Engine: Ge CFM563B1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545810
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED AT STA 312, RBL 21. THE CORRODED SECTION OF FLOORBEAM WAS REMOVED AND A NEW SECTION WAS INSTALLED IAW SRM 53-10-51, FIGURE 205.
